# SDR KBM2005F00120

- Difficulty date: May 27, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Engine: Tmeca ARRIEL1B
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Cable
- Part number: 9550168600
- Part serial: 16063
- Condition: Chafed
- Location: Igniter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IGNITER CABLE, CABLE IS CHAFED AND SPARKING.  REMOVED AND REPLACED.  (K)
